# SDR HNAA2024092400853

- Difficulty date: September 9, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 45,212 hours, 41,850 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2113 ON CARGO DOOR LWR BEAM, CROSS BEAM LWR SUPPORT ANGLE CRACKED AT FR66.  RAR ANGLE IAW SRM 51-40-02
